×

Solvability in weighted Hölder spaces for a problem governing the evolution of two compressible fluids. (English. Russian original) Zbl 1082.35118

J. Math. Sci., New York 127, No. 2, 1849-1868 (2005); translation from Zap. Nauchn. Semin. POMI 295, 57-89 (2003).
The authors study the motion of two compressible barotropic fluids separated by a closed surface. Surface tensions on the interface are taken into account. The immiscible fluids have different dynamical viscosities. The problem is to find the boundary between the fluids, their densities, and their velocities from the boundary-value problem for the Navier-Stokes system. The condition of no mass transfer through the boundary between the flows is added to the system. The authors prove the existence and uniqueness of the solution to this problem in Hölder spaces with power-like weight in infinity (with respect to spatial variables). Fixed point theorems and functional estimations are used as a tool.

MSC:

35Q30 Navier-Stokes equations
35R35 Free boundary problems for PDEs
35A15 Variational methods applied to PDEs
76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] I. V. Denisova and V. A. Solonnikov, ”Classical solvability of a model problem in the half-space related to the motion of an isolated mass of a compressible liquid,” Zap. Nauchn. Semin. POMI, 271, 92–113 (2000). · Zbl 1118.76312
[2] I. V. Denisova and V. A. Solonnikov, ”Classical solvability of a problem on the motion of an isolated mass of a compressible liquid,” Algebra Analiz, 14, 71–98 (2002). · Zbl 1037.35103
[3] I. V. Denisova, ”Problem of the motion of two compressible fluids separated by a closed free interface,” Zap. Nauchn. Semin. POMI, 243, 61–86 (1997). · Zbl 0911.76079
[4] I. V. Denisova and V. A. Solonnikov, ”Classical solvability of the problem on the motion of two viscous incompressible fluids,” Algebra Analiz, 7, 101–142 (1995). · Zbl 0859.35093
[5] V. A. Solonnikov, ”On the justification of the quasistationary approxmation in the problem of motion of a viscous capillary drop,” Interf. Free Bound, 1, 125–173 (1999). · Zbl 0974.35097 · doi:10.4171/IFB/7
[6] V. A. Solonnikov, ”On boundary-value problems for linear parabolic systems of differential equations in general form,” Trudy Steklov Mat. Inst., 83, 3–162 (1965). · Zbl 0164.12502
[7] V. A. Solonnikov, ”Estimates of solutions of a nonstationary linearizied system of Navier-Stokes equations,” Trudy Steklov Mat. Inst., 70, 213–317 (1964). · Zbl 0163.33803
[8] K. K. Golovkin, ”On equivalent normalizations of fractional spaces,” Trudy Steklov Mat. Inst., 66, 364–383 (1962).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.